# SDR AALA202411276616

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 35,126 hours, 15,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751017
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: HOLE DAMAGE TO FORWARD CARGO COMPARTMENT FLOOR STRUCTURE BAFFLE LOCATED AT STA 501, LBL 23. REPLACED BAFFLE PER AARD 51-00-5-1.
